# SDR A6WA201040701

- Difficulty date: September 4, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 28,271 hours, 24,936 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Loose
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED PAX DOOR OUTER HANDLE CAUTION MSG LEVELING AT 33,000FT C/W QRH.  RECEIVED MOMENTARY PAX DOOR WARNING THEN MSG CLEARED.  2 MIN LATER RECEIVED PAX DOOR OUTER HANDLE CAUTION.  DURING INS OF PAX DOOR, LOOSE WIRE WAS FUND TO THE OUTER HANDLE SENSOR.  REPINNED WIRE AND REPLACED CONNECTOR.  OPS CKS GOOD, OK AT THIS TIME IAW AMM 52-11-03.
